# SDR COE2004F00001

- Difficulty date: November 3, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- Engine: Rroyce DART5327R
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: N4063
- Condition: Failed
- Location: Rt Eng Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT ALTERNATOR FAIL LIGHT CAME ON.  AIRCRAFT RETURNED TO DEPARTURE.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RT ALTERNATOR.  AIRCRAFT WAS RETURNED TO SERIVCE.
